# SDR UIEA2020070901496

- Difficulty date: July 7, 2020
- Submitted: July 9, 2020
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 107,545 hours, 21,278 cycles
- System (JASC): 4960 · APU Controls
- Part: Ecu
- Part number: 24734220
- Part serial: 601375
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

APU WILL NOT START.  REMOVED AND REPLACED ECU IAW AMM 49-61-05, RUNS OK.
